Posted by kenny6 on March 26, 2009, at 17:21:09
In reply to Re: Klonopin Withdrawal, posted by Zana on March 26, 2009, at 14:38:38
He also adds, which is more important than the 10% figure, that you must address your comfort level as well. I've actually already known this (Thank you though for posting it, for if I hadn't I would have probably never considered tapering)but 10% isn't exactly a "rule", just as specific as one could get. The point is to try and make it as comfortable as you possibly can.
I don't know if I'll even attempt at switching generics (thanks again for that input though) because I want it as clean as possible. The thing I haven't mentioned, is my Adderall. This is very debatable. During withdrawals, stimulants are not advised (even sugar.) I will, probably, continue my Adderall while tapering. Theres no "interaction", as they say, but as we all know that does not exactly mean what one would think it does. At first, the Adderall was a life saver for what I guess is Generalized Social Anxiety Disorder, and then within a week of consistently being on it the disorder returned, no worse than before. Did I mention I took Nardil as well? I was kenny7 before I lost my password and have some posts about that but I ended up discontinuing it. It was the only medicine that helped at all, maybe, aside from bittersweet kpin. I've actually had mild depression my whole life where I wouldn't really notice that I was depressed. It is amazing that you are not depressed yet Phillipa, but in no way am I taking anything away from you. Obviously, your taper will be harder. But, it is possible for all.
> Thanx for the 10% rule for taper klonopin. I have wanted to taper off the 3mgs I take a day because I think it must be dulling and maybe depressing. All I can ever get out of my pdoc is "go slow." I have been wanting something more exact because I have had terrible symptoms tapering off it before -- not only the rebound anxiety but the feeling of bugs crawling up my arms. Yikes. It was terrible.